VIDEO: Baylissa’s journey off clonazepam

Baylissa suffered from dystonia since childhood and was given a prescription for a benzodiazepine called clonazepam in order to minimise a facial tic on her wedding day.  She soon became addicted and subsequently spent three years in withdrawal.  However this terrible experience led to her work as a withdrawal support counsellor and – fully recovered – she now has no regrets.

, , ,

6 Responses to VIDEO: Baylissa’s journey off clonazepam

  1. Don 19/03/2014 at 11:25 pm #

    What a wonderfully wise perspective. For me, survival of benzo withdrawal was all about finding ways to keep any kind of hope alive and just getting through time. I understand the “no resentment” attitude as well. I didn’t encounter even one person in the field of psychiatry (and I was treated and/or counselled by at least twenty different individuals during my debacle) who had the slightest idea of what benzo withdrawal is or its brutality. Most of them (not all) truly wanted to help me, but they were clueless about how to do it.

    The fearlessness Baylissa speaks of is one of the many priceless gifts of benzo withdrawal. “Gosh, I got through that. I’ll get through anything.” That sums it up perfectly.

  2. Bunny 09/12/2016 at 8:16 pm #

    Is there anyway I can get in touch with Baylissa or can she contact me?

    • MARY JO KINNEY 06/05/2019 at 7:27 pm #

      im am trying to come off anaftanil and nozapam. just about to end of rope
      i have everything pretty much in symptoms that blyssia has had. feel like i cant make it any more. please help me.

  3. MARY JO KINNEY 06/05/2019 at 7:31 pm #

    im am trying to come off conozopam and anafranil. just about to end of my rope.
    i have everything pretty much in symptoms that blyssia has had. feel like i cant make it any more. please help me.

  4. Jackie rogers 10/07/2019 at 9:19 pm #

    I would also like to email Baylissa.

  5. Christine Mulreed 10/08/2019 at 5:47 pm #

    Dear Bayllissa, I’m trying 2 taper off of Librium. This is the second attempt after detoxing twice. Once from Ativan and then from Valium. I was originally using Ativan for sleep. I don’t have a metal illness do. Took my prescription as doctors wanted. I had a sinus infection 18 months ago and was given 10 days of Levaquin. By day 2 I was in Acute withdrawal. I never stopped the Ativan. I had no idea why I was so sick. Emergency room visits, thought I was having a stroke. Tacacardia And anout 20 other symptoms. I did not sleep at all for 24 days and nights. I went off the Ativan 4 months later Then I could not function at all because I was unbelievably sick in acute withdrawal. The doc then put me on Valium to midigate the withdrawal symptoms. Did not work. 4 moths after that I went into a detox and they all but killed me. I was never able to restablize. Now on Librium, very sick off and on. Trying to follow Ashton taper, but only down 7per cent this summer, with each drop, horrible symptoms. I want to connect with you for support sessions but I can’t get zoom audio set up. It’s. It that easy. Please help me

Leave a Reply

Powered by WordPress. Designed by WooThemes